Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Psychiatric Topics
Question: Anxiety Medicines ...
|libra17 - Sat Nov 15, 2008 3:25 pm||
My Doctor Give me 10 MG LexaPro(Escitalopram Oxalate) + 0.5 MG Xanax(alprazolam) in mornning
and In Night 37.5 MG effexor (venlafaxine) + 0.5 MG Xanax(alprazolam)
Please advice me is it fine?
and for stomaic problem he give me 40 mg Esomeprazole and domperidone meleate.
|libra17 - Mon Nov 17, 2008 3:37 pm||
I Use 40 mg Esomeprazole twice a day , 1 at mornning an 1 at night.
now 1st time today i see green stool, is it sue to that drugs?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.